# SDR DALA2019042202546

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,937 hours, 53,972 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT VISIT, FOUND RUDDER TO HAVE DAMAGED/MISSING FLAME SPRAY COATING RUDDER P/N 5955501-1 S/N 581 STK NBR 88-5554-9-0001 FTN 8X2G08. REMOVED P/N 5955501-1 S/N 581 FTN 8X2G08 STK 88-5554-9-0001 FROM A/C 976 AND INSTALLED P/N 5955501-1 S/N 0164 FTN 3XL16A STK 88-5554-9-0001 ON A/C 976 PER AMDS WORK CARD 2720-4421 FORECAST NUMBER 88-0511-8-9010 RUDDER, MAIN TA OFF 88-5554-9-0001 00581 ON 88-5554-9-0001 00164. (LP1039486)
